Some more relations on ramanujan’s cubic Continued fraction and a continued fraction of Order 12

Srivatsa Kumar, B R and Vidya, H C (2014) Some more relations on ramanujan’s cubic Continued fraction and a continued fraction of Order 12. Advanced Studies in Contemporary Mathematics, 24 (2). pp. 191-196.

[img] PDF
Jangjeon.PDF - Published Version
Restricted to Registered users only

Download (298kB) | Request a copy

Abstract

In this paper, we prove some modular relations between continued fraction U(q^n ) of order 12 for n=2,3 and 5 and Ramanujan’s cubic continued fraction G(q^n) for n=1,2 and 3. 2010 Mathematics Subject Classification. 11A55, 33D90

Item Type: Article
Uncontrolled Keywords: Continued fractions, theta functions.
Subjects: Engineering > MIT Manipal > Mathematics
Depositing User: MIT Library
Date Deposited: 09 Oct 2014 07:11
Last Modified: 09 Oct 2014 07:11
URI: http://eprints.manipal.edu/id/eprint/140814

Actions (login required)

View Item View Item